# SDR SWAA022883

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 12,118 hours, 7,209 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11075-55, BOTH LEFT AND RIGHT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BOTH LEFT AND RT ELEVATOR TAB NR 1 HINGE BUSHINGS.
